# SDR 98ZZZX3097

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 6895007
- Condition: Galled
- Location: Aft Side Of Grbx
- Part time: 1,384 hours
- Component: 23063393
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FROM AIRCRAFT FOR CHIP LIGHT.  UPON INSPECTION OF PARTS, FOUND EXCESSIVE GALLING ON T/M JOURNAL INNER RACE AND ROLLERS. EXCESSIVE GALLING ON T/M JOURNAL BEARIANG INNER RACE AND ROLLERS.
